# SDR CHQA200700082

- Difficulty date: November 23, 2007
- Submitted: November 26, 2007
- Operation: Air carrier
- Aircraft: N263SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145199
- Aircraft time: 20,648 hours, 16,256 cycles
- Engine: Allsn AE3007A
- Engine time: 16,479 hours, 12,051 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Clamp
- Part number: 23073461125
- Condition: Missing
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

IAH TO STL - DURING CLIMB-OUT WHILE PASSING THROUGH 9,000 FT, THE FLIGHT CREW NOTICED THE NR 2 ENGINE ITT WAS AMBER WITH AN INDICATION OF 905C AND CLIMBING.  THE POWER WAS REDUCED IMMEDIATELY AND THE QRH WAS EMPLOYED FOR TROUBLESHOOTING.  AS A RESULT THE POWER WAS REDUCED TO MAINTAIN ITT AT AN ACCEPTABLE LEVEL.  IT WAS ALSO NOTED THAT THE ENGINE NR 2 FUEL FLOW WAS SIGNIFICANTLY HIGHER THAN ENGINE  NR 1.  THE AIRCRAFT RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE NR 2 ENGINE AND FOUND THE V-BAND DISCHARGE CLAMP MISSING FROM THE DISCHARGE TUBE.  MAINTENANCE REPLACED THE MISSING V-BAND CLAMP AND RAN THE ENGINES WITH NO FURTHER DEFECTS NOTED.
